Books and Special Issues

  • Special Issue Dedicated to the 80th Birthday of Professor Qun Lin, Sci. Sin. Math., 45 (2015), 829-1360 (with Z. Chen and J. Xu)(in Chinese)
  • Nonnegative Matrices, Positive Operators, and Applications, World Scientific, New Jersey, 2009(with J. Ding)
  • Statistical Properties of Deterministic Systems, Springer-Verlag, Berlin; Tsinghua University Press, Beijing, 2009(with J. Ding)
  • Statistical Properties of Deterministic Systems, Tsinghua University Press, Beijing, 2006(with J. Ding)(in Chinese)
  • A Posteriori Error Estimation and Adaptive Computational Methods, Advances in Computational Mathematics, 15(2001), 1-404

Selected Articles

  • A parallel orbital-updating approach for electronic structure calculations, arXiv:1405.0260 (with X. Dai, X. Gong, and J. Zhu)
  • Convergence and quasi-optimal complexity of adaptive finite element computations for multiple eigenvalues, arXiv:1210.1846, IMA J. Numer. Anal., DOI 10.1093/imanum/dru059 (with X. Dai and L. He)
  • Adaptive finite element approximations for Kohn-Sham models, Multiscale Model. Simul., 12(2014), 1828-1869, arXiv:1302.6896 (with H. Chen, X. Dai, X. Gong, and L.He)
  • Accuracy of generalized gradient approximation functionals for density functional perturbation theory calculations, Phys. Rev. B., 89(2014), 064305-064320 (with L. He, F. Liu, G. Hautier, M. J. T. Oliveira, M. A. L. Marques, F. D. Vila, J. J. Rehr, and G.-M. Rignanese)
  • Gradient type optimization methods for electronic structure calculations, SIAM J. Sci. Comput., 36(2014), C265-C289 (with X. Zhang, J. Zhu, and Z. Wen)
  • A symmetry-based decomposition approach to eigenvalue problems, J. Sci. Comput., 57(2013), 638-669, DOI 10.1007/s10915-013-9719-7 (with J. Fang and X. Gao)
  • Numerical analysis of finite dimensional approximations of Kohn-Sham models, Adv. Comput. Math., 38(2013),225-256, DOI 10.1007/s10444-011-9235-y (with H. Chen, X. Gong, L. He, and Z. Yang)
  • Hohenberg-Kohn theorem for Coulomb type systems and its generalization, J. Math. Chem., 50(2012),2746-2754
  • Finite element approximations of nonlinear eigenvalue problems in quantum physics, Comput. Meth. Appl. Mech. Engrg., 200(2011), 1846-1865 ( with H. Chen and L. He)
  • Finite volume discretizations for eigenvalue problems with applications to electronic structure calculations, Multiscale Model. Simul., 9(2011), 208-240 (with X. Dai, X. Gong, Z. Yang, and D. Zhang)
  • Convergence and complexity of adaptive finite element methods for elliptic partial differential equations, Int. J. Numer. Anal. Model., 8(2011), 615-640 (with L. He)
  • Numerical approximations of a nonlinear eigenvalue problem and applications to a density functional model, Math. Methods Applied Sci., 33(2010), 1723-1742 (with H. Chen and X. Gong)
  • Convergence and optimal complexity of adaptive finite element eigenvalue computations, Numer. Math., 110(2008), 313-355 (with X. Dai and J. Xu)
  • Three-scale finite element discretizations for quantum eigenvalue problems, SIAM J. Numer. Anal., 46(2008), 295-324 (with X. Dai)
  • Two-scale Boolean Galerkin discretizations for Fredholm integral equations of the second kind, SIAM J. Numer. Anal., 45(2007), 296-312 (with F. Liu)
  • Finite dimensional approximations for the electronic ground state solution of a molecular system, Math. Methods Applied Sci., 30(2007), 429-447
  • A defect correction scheme for finite element eigenvalues with applications to quantum chemistry, SIAM J. Sci. Comput., 28(2006), 321-338 (with L. Shen)
  • An analysis for finite dimensional approximations for the ground state solution of Bose-Einstein condensates, Nonlinearity, 17(2004), 541-550
  • Local and parallel finite element algorithms based on two-grid discretizations, Math. Comp., 69(2000), 881-909 (with J. Xu)
  • Error analysis of the combination technique, Numer. Math., 84(1999), 327-350 (with C. Pflaum)
  • Error analysis on bi-parameter finite elements, Comput. Meth. Appl. Mech. Engrg., 158(1998), 329-339 (with C. Liem, T.-M. Shih and T. Lu)
  • Finite approximations of Frobenius-Perron operators--a solution of Ulam's conjecture to multi-dimensional transformations, Phys. D, 92(1996), 61-68(with J. Ding)
  • Optimal and superconvergence estimates of the finite element approximation for a scalar hyperbolic equation, Acta Math. Sci., 14(1994), 90-94 (with Q. Lin)